MathSciNet Relay Station
MathSciNet bibliographic data
MR533317 (83c:05036) 05B35 (80A30)
Baclawski, Kenneth; White, Neil L. Higher order independence in matroids. J. London Math. Soc. (2) 19 (1979), no. 2, 193–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement